# SDR REXA2022031000423

- Difficulty date: January 28, 2022
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 30,315 hours, 21,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670341175
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE AT FS 280.00 LBL26 IS CRACKED. - REMOVED & INSTALLED ANGLE AT FS 280 LBL26 IAW CRJ900 SRM 51-42-06-001-001-A01. FAB NEW PART IAW CRJ900 SRM 51-40-11-001-001-A01
